# SDR DALA2024012901334

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 84,487 hours, 21,097 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6817 DURING ANTENNA AND RADOME, IDTV REMOVAL, MTC FOUND FOUR HOLES WITH CRACK INDICATIONS. DTE, ER/A 615106-14 - SECTION I REPAIR REQUIRES DTE WITHIN 12 MONTHS OF AIRCRAFT RETURN TO SERVICE. CORRECTIVE ACTION: REF ERA 615106-14. (0173520)
